# SDR 2005UALA00405

- Difficulty date: May 3, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 28,513 hours, 9,795 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fluid
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT DUE TO LOSS OF GREEN ENGINE HYDRAULIC FLUID.  CREW REPORTED IN MSY AFTER NR 1 ENG START GREEN HYD PUMP WOULD NOT COME ONLINE. CYCLED SWITCH SEVERAL TIMES CAME ONLINE. AT FL10 ECAM WARNING GREEN PUMP FAILED CYCLED SWITCH OFF. PTU TOOK OVER OPS NORMAL .CREW REPORTED AT CRUISE WHILE PTU RUNNING GREEN HYD QTY INDICATION STARTED DROPPING BELOW MIN. ON APPROACH TO DENVER INDICATION CAME BACK TO NORMAL AFTER GEAR EXTENSION.  FOUND PRESSURE SWITCH FOR PUMP FAILED.  REPLACED HYDRAULIC PRESSURE SWITCH. OPS CHECKS NORMAL PER AMM 29-11-17.
